Alert archive / New York / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 92, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Sep 22, 2022, 2:09 AM EDT for Jefferson County, Lewis County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2022, 2:09 AM EDT (06:09 UTC)
- Expired
- Sep 22, 2022, 2:33 AM EDT
- In force
- 24 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 34 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 6.2 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1010 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 14.1
The text
As transmitted.
081
WUUS51 KBUF 220609
SVRBUF
NYC045-049-220700-
/O.NEW.KBUF.SV.W.0092.220922T0609Z-220922T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
209 AM EDT Thu Sep 22 2022
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
East central Jefferson County in central New York...
Northeastern Lewis County in central New York...
* Until 300 AM EDT.
* At 208 AM EDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Oswegatchie to Herrings, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Fort Drum, Carthage, West Carthage, Herrings, Denmark, Black River,
Harrisville, Castorland, Deferiet and Calcium.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4387 7555 4404 7590 4422 7545 4410 7517
4403 7516
TIME...MOT...LOC 0608Z 248DEG 30KT 4413 7520 4401 7564
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Welch1 follow-up statement
961
WWUS51 KBUF 220633
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
233 AM EDT Thu Sep 22 2022
NYC045-049-220642-
/O.CAN.KBUF.SV.W.0092.000000T0000Z-220922T0700Z/
Jefferson NY-Lewis NY-
233 AM EDT Thu Sep 22 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON AND
NORTHEASTERN LEWIS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4387 7555 4404 7590 4422 7545 4410 7517
4403 7516
TIME...MOT...LOC 0631Z 248DEG 30KT 4420 7495 4408 7539
$$
MitchellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 1:46 AM EDT, 23 minutes earlier.
Area forecast discussion, Sep 22, 1:46 AM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
146 AM EDT Thu Sep 22 2022
.SYNOPSIS...
A strong cold front will slowly cross the region overnight...and
this will produce a round of heavy showers and possibly some strong
thunderstorms in the process. Notably cooler air will overspread our
forecast area in its wake...perfectly timing the start of Fall with
temperatures that will be well below normal through Friday night. In
fact...the chillier air will support some lake effect rain
showers...and possibly some frost Friday night east of Lake Ontario.
&&
.NEAR TERM /THROUGH TODAY/...
Potent cold front currently crossing the area. Solid line of showers
and embedded strong to severe storms associated with the front will
slide east of the area by 3 am. Until then, risk of heavy rain
and localized strong wind gusts in excess of 50 mph.
In the wake of the front...notably colder air will charge into the
region. H85 temps that are in the upper teens C as of the writing of
this discussion will plummet to around 5c by daybreak. This will be
more than enough to establish lake induced instability with some
lake driven showers southeast of the lakes as we start the day on
Thursday.
As for Thursday itself...it will be a very cool day as gusty
northwest winds will continue to support continued cold advection
with H85 temps falling to 0 to -2c. Again..perfect timing for the
official start of Autumn...which will be at 903 PM. Most areas will
experience their high temperatures during the morning of midday with
slowly falling mercury readings during the afternoon. While a chilly
cyclonic flow aloft will favor more lake induced showers...a greater
force behind the likelihood for more showers will be a strong
shortwave that will push a secondary cold front through the region.
A second shortwave will swing through the region Thursday night...as
mainly cloudy skies will yield more showers...mainly during the
first half of the night. Fortunately...the wealth of cloud cover and
a steady 10 to 15 kt wind SHOULD help to stave off the threat of
frost in the Southern Tier and North Country...despite min
temperatures in the mid to upper 30s.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
Any lake effect rain showers will end Friday morning. Cool Friday
with highs in the mid to upper 50s. The surface high moves to the
south Friday night. This will be the coldest night thus far this
season with lows in the upper 30s to low 40s. Some locations in
the western Southern Tier and Tug Hill region may see temperatures
in the mid 30s and patchy frost is possible especially for sheltered
valleys.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Dry weather continues Saturday through Saturday night. Temperatures
increase slightly however temperatures remain below normal. A large,
deepening trough over the Upper Great Lakes and southern Ontario
will drop southeast over the Eastern Great Lakes and Northeast.
Showers will start to spread into the region as a sfc low and its
frontal boundaries track across the region Sunday and Sunday night.
This mid-level trough will likely stick around longer than the one
at the end of this week and unsettled and cooler weather will
continue through Wednesday.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Line of heavy showers and strong/severe thunderstorms will slide
east of the area by 07z. Conditions may deteriorate to IFR to MVFR
levels under any of this convection as a cold front moves through
the region. In the wake of this convection, low VFR cigs are
expected, except across the Srn Tier where cigs of 700 to 1500 ft
are forecast.
On Thursday, mainly VFR weather is expected, although cigs will
hover between 2500 and 3500 for much of the day. These cigs will be
accompanied by some showers, esp across the Southern Tier and Finger
Lakes region.
Outlook...
Thursday Night...VFR/MVFR. Lake effect showers SE of the lakes.
Friday and Saturday...Mainly VFR.
Sunday...VFR/MVFR. A chance of showers.
Monday...VFR/MVFR. Showers likely.
&&
.MARINE...
Moderate to strong northwest flow on Lake Erie and Lake Ontario in
wake of a cold front will continue through Thursday night, producing
widespread Small Craft Advisory conditions on both Lake Erie and
Lake Ontario. Winds and waves will gradually subside Friday the
pressure gradient relaxes.
The coolest airmass of the early fall season will arrive Thursday.
This will bring the potential for a few waterspouts from early
Thursday morning through Friday morning, particularly in and near
bands of lake effect showers.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement through Friday afternoon for NYZ001.
Beach Hazards Statement through Friday evening for NYZ002>004.
Beach Hazards Statement through Friday afternoon for NYZ005-
006.
MARINE...Small Craft Advisory until 5 AM EDT Friday for LEZ040-041.
Small Craft Advisory until 2 PM EDT Friday for LOZ030.
Small Craft Advisory until 2 AM EDT Saturday for
LOZ042>044.
Small Craft Advisory until 8 AM EDT Friday for LOZ045.
&&
SYNOPSIS...RSH/TMA
NEAR TERM...RSH/TMA
SHORT TERM...HSK
LONG TERM...HSK/SW
AVIATION...RSH/TMA
MARINE...Fries/TMA/ZaffHazardous weather outlook, Sep 21, 5:00 AM EDT, 21 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 500 AM EDT Wed Sep 21 2022 NYZ001>008-010>014-019>021-085-220900- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 500 AM EDT Wed Sep 21 2022 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. Scattered to numerous thunderstorms are expected to cross the area from mid afternoon through mid evening, and some of these storms may be severe. Strong, damaging winds are the primary risk, with a secondary lower risk of large hail and an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-220900- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 500 AM EDT Wed Sep 21 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. Scattered to numerous thunderstorms are expected to cross the area from mid afternoon through mid evening, and some of these storms may be severe. Strong winds are the primary risk, with a secondary lower risk of large hail and an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Waterspouts are possible from early Thursday morning through Friday morning on Lake Ontario and Lake Erie. Waterspouts are most likely in and near bands of lake effect showers. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-220900- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 500 AM EDT Wed Sep 21 2022 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. Scattered to numerous thunderstorms are expected to cross the area from mid afternoon through mid evening, and some of these storms may be severe. Strong winds are the primary risk, with a secondary lower risk of large hail and an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
In the hours before
Special weather statement, Sep 22, 12:28 AM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1228 AM EDT Thu Sep 22 2022
NYZ019>021-220530-
Chautauqua NY-Cattaraugus NY-Allegany NY-
1228 AM EDT Thu Sep 22 2022
...Strong thunderstorms will impact portions of Cattaraugus, southern
Chautauqua and west central Allegany Counties through 130 AM EDT...
At 1227 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Silver Creek to near Long
Point State Park to Findley Lake. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jamestown, Salamanca, Allegany State Park, Lakewood, Falconer,
Ashford, Franklinville, Clymer, Cuba, Long Point State Park,
Jamestown West, Frewsburg, Busti, Hinsdale, Great Valley, New Albion,
Gerry, Conewango, Ellington and Leon.
This includes Interstate 86 between exits 7 and 23, and between exits
27 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4241 7909 4230 7813 4200 7871 4200 7976
4204 7976
TIME...MOT...LOC 0427Z 264DEG 35KT 4242 7914 4223 7936 4210 7975
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Sep 22, 12:53 AM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1253 AM EDT Thu Sep 22 2022
NYZ012-013-220545-
Livingston NY-Wyoming NY-
1253 AM EDT Thu Sep 22 2022
...A strong thunderstorm will impact portions of northeastern Wyoming
and central Livingston Counties through 145 AM EDT...
At 1253 AM EDT, Doppler radar was tracking a strong thunderstorm near
Warsaw, or 11 miles west of Letchworth State Park, moving east at 35
mph.
HAZARD...Winds in excess of 40 mph, half inch hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Geneseo, Letchworth State Park, Perry, Warsaw, Mount Morris, Conesus,
Hemlock, Groveland, Livonia, Castile, Silver Springs, Leicester,
Gainesville, Lakeville, Hermitage, Perry Center, Silver Lake, Sonyea
and Orangeville Center.
This includes Interstate 390 between exits 6 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4263 7828 4279 7829 4285 7759 4276 7759
4276 7761 4267 7760 4267 7755 4264 7755
TIME...MOT...LOC 0453Z 267DEG 32KT 4270 7818
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WelchSpecial weather statement, Sep 22, 12:56 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1256 AM EDT Thu Sep 22 2022
NYZ014-220530-
Ontario NY-
1256 AM EDT Thu Sep 22 2022
...A strong thunderstorm will impact portions of central Ontario
County through 130 AM EDT...
At 1254 AM EDT, Doppler radar was tracking a strong thunderstorm near
Honeoye, or 13 miles southwest of Canandaigua, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rushville, Gorham, Cottage City, Bristol Mountain, Cheshire and Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4268 7751 4284 7742 4285 7698 4276 7698
4276 7731 4271 7735 4266 7737
TIME...MOT...LOC 0454Z 270DEG 38KT 4273 7743
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Sep 22, 1:24 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Buffalo NY
124 AM EDT Thu Sep 22 2022
NYZ013-014-220600-
Ontario NY-Livingston NY-
124 AM EDT Thu Sep 22 2022
...A strong thunderstorm will impact portions of east central
Livingston and southwestern Ontario Counties through 200 AM EDT...
At 124 AM EDT, Doppler radar was tracking a strong thunderstorm near
Naples, or 11 miles northeast of Dansville, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Naples and Hunt Hollow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4258 7758 4271 7758 4271 7735 4267 7736
4267 7737 4258 7737
TIME...MOT...LOC 0524Z 271DEG 28KT 4262 7750
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Sep 22, 1:49 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Buffalo NY
149 AM EDT Thu Sep 22 2022
NYZ004-014-220615-
Ontario NY-Wayne NY-
149 AM EDT Thu Sep 22 2022
...A strong thunderstorm will impact portions of southern Wayne and
northeastern Ontario Counties through 215 AM EDT...
At 149 AM EDT, Doppler radar was tracking a strong thunderstorm near
Clifton Springs, or 8 miles northeast of Canandaigua, moving east at
45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Canandaigua, Newark, Lyons, Palmyra, Clifton Springs, Clyde, Phelps,
Savannah, Manchester, Macedon, Shortsville, Seneca Lake State Park,
Port Gibson, Seneca Castle, Willow Creek Estates and West Junius.
This includes Interstate 90 between exits 42 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4290 7731 4308 7732 4312 7671 4308 7670
4306 7672 4302 7672 4301 7696 4287 7696
TIME...MOT...LOC 0549Z 269DEG 38KT 4299 7720
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MitchellLocal storm report, Sep 22, 1:50 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
150 AM EDT THU SEP 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG FILLMORE 42.47N 78.12W
09/22/2022 ALLEGANY NY LAW ENFORCEMENT
MULTIPLE TREES DOWN ALONG STATE ROUTE 19 IN
FILLMORE.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 8:21 PM EDT | Beach Hazards Statement | BUF | Cayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more | 45 hr |
| Sep 21, 10:48 PM EDT | Special Marine Warning | BUF | 56 min | |
| Sep 21, 10:57 PM EDT | Special Marine Warning | BUF | 66 min | |
| Sep 21, 11:27 PM EDT | Special Marine Warning | BUF | 33 min | |
| Sep 21, 11:36 PM EDT | Special Weather Statement | BUF | Niagara, Orleans | 54 min |
| Sep 21, 11:42 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie, Wyoming | 63 min |
| Sep 21, 11:45 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Niagara, Orleans | 40 min |
| Sep 21, 11:57 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Livingston, Wyoming | 48 min |
| Sep 22, 12:28 AM EDT | Special Weather Statement | BUF | Cattaraugus | 62 min |
| Sep 22, 12:33 AM EDT | Special Marine Warning | BUF | 37 min | |
| Sep 22, 12:35 AM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 55 min |
| Sep 22, 12:47 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 43 min |
| Sep 22, 12:52 AM EDT | Special Marine Warning | BUF | 21 min | |
| Sep 22, 12:53 AM EDT | Special Weather Statement | BUF | Livingston, Wyoming | 52 min |
| Sep 22, 12:56 AM EDT | Special Weather Statement | BUF | Ontario | 34 min |
| Sep 22, 1:24 AM EDT | Special Weather Statement | BUF | Ontario | 36 min |
| Sep 22, 1:27 AM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston | 33 min |
| Sep 22, 1:49 AM EDT | Special Weather Statement | BUF | Wayne | 26 min |
| Sep 22, 1:59 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 46 min |
| Sep 22, 11:05 AM EDT | Special Marine Warning | BUF | 85 min | |
| Sep 22, 11:50 AM EDT | Special Marine Warning | BUF | 115 min | |
| Sep 22, 1:34 PM EDT | Special Marine Warning | BUF | 116 min | |
| Sep 22, 1:57 PM EDT | Special Marine Warning | BUF | 2 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.